{"oa_version":"None","publist_id":"7647","article_processing_charge":"No","doi":"10.1017/S1474748014000127","citation":{"apa":"Browning, T. D., Dietmann, R., & Heath Brown, R. (2014). Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. Cambridge University Press. https://doi.org/10.1017/S1474748014000127","short":"T.D. Browning, R. Dietmann, R. Heath Brown, Journal of the Institute of Mathematics of Jussieu 14 (2014) 703–749.","mla":"Browning, Timothy D., et al. “Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, Cambridge University Press, 2014, pp. 703–49, doi:10.1017/S1474748014000127.","ista":"Browning TD, Dietmann R, Heath Brown R. 2014. Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 14(4), 703–749.","chicago":"Browning, Timothy D, Rainer Dietmann, and Roger Heath Brown. “Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu. Cambridge University Press, 2014. https://doi.org/10.1017/S1474748014000127.","ama":"Browning TD, Dietmann R, Heath Brown R. Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 2014;14(4):703-749. doi:10.1017/S1474748014000127","ieee":"T. D. Browning, R. Dietmann, and R. Heath Brown, “Rational points on intersections of cubic and quadric hypersurfaces,” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4. Cambridge University Press, pp. 703–749, 2014."},"month":"01","publication_status":"published","date_published":"2014-01-05T00:00:00Z","intvolume":" 14","date_updated":"2021-11-16T08:07:06Z","date_created":"2018-12-11T11:45:27Z","issue":"4","language":[{"iso":"eng"}],"title":"Rational points on intersections of cubic and quadric hypersurfaces","volume":14,"year":"2014","day":"05","page":"703 - 749","user_id":"8b945eb4-e2f2-11eb-945a-df72226e66a9","extern":"1","type":"journal_article","related_material":{"link":[{"relation":"erratum","url":"https://doi.org/10.1017/S1474748014000279"}]},"publication":"Journal of the Institute of Mathematics of Jussieu","publisher":"Cambridge University Press","author":[{"orcid":"0000-0002-8314-0177","id":"35827D50-F248-11E8-B48F-1D18A9856A87","last_name":"Browning","full_name":"Browning, Timothy D","first_name":"Timothy D"},{"first_name":"Rainer","full_name":"Dietmann, Rainer","last_name":"Dietmann"},{"first_name":"Roger","last_name":"Heath Brown","full_name":"Heath Brown, Roger"}],"abstract":[{"lang":"eng","text":"We investigate the Hasse principle for complete intersections cut out by a quadric hypersurface and a cubic hypersurface defined over the rational numbers."}],"status":"public","_id":"255"}